# SDR 07FDEA05144

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 87,954 hours, 33,211 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bolt
- Part number: 777119105
- Condition: Sheared
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON, TOMBSTONE LOWER SPHERICAL BEARING ATTACH BOLT SHEARED AT 6 O'CLOCK POSITION, DOT NR 1.  REMOVED AND REPLACED 6 BOLTS, P/N 77711-9-105,  PLATE -P/N AUB7125-1, RETAINER P/N AUB7126-501 AND PLI WASHERS REF AMM 54-00-01-4.
